Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8107657, 7 pages
http://dx.doi.org/10.1155/2016/8107657
Research Article

Blow-Up Phenomena for Nonlinear Reaction-Diffusion Equations under Nonlinear Boundary Conditions

School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China

Received 20 November 2015; Accepted 6 March 2016

Academic Editor: Leszek Olszowy

Copyright © 2016 Juntang Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juntang Ding, “Blow-Up Phenomena for Nonlinear Reaction-Diffusion Equations under Nonlinear Boundary Conditions,” Journal of Function Spaces, vol. 2016, Article ID 8107657, 7 pages, 2016. https://doi.org/10.1155/2016/8107657.